# SDR DALA1138980669

- Difficulty date: June 10, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 65,189 hours, 30,284 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON FLOOR CABIN BEAM STA 1640 TOP SURFACE.  REMOVED FABRICATED AND INSTALLED NEW T-CHORD AND ANGLE IAW SRM 53-00-51 FIG 201 REPAIR 3.
